# SDR UIEA2025032100371

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 342T001126
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 197DL, FUEL LINE BENT.( ACCESS PANEL 197DL, FUEL LINE WAS REPLACED. IAW AMM 28-13-06-404-005. REV 144. DEC 22, 2024. NO MORE ACTIONS REQUIRED. GOOD FOR SERVICE. )
